# SDR A6WA200740261

- Difficulty date: May 22, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 11,372 hours, 10,323 cycles
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX655889
- Condition: Failed
- Location: Hyd System
- Part time: 11,372 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM DCA T 1252Z HYD2 LOW PRESSURE MESSAGE COMPLIED WITH QRH DIVERTED.  HYD QTY NR 2 SYSTEM READS ZERO.  PRESSED FDR EVENT BUTTON.  LANDING WEIGHT 46900, BRAKE TEMP READS 4,5,4,4.  REMOVED AND REPLACED ENGINE DRIVEN HYDRAULIC PUMP NR 2.  OPERATIONAL AND LEAK CHECKS GOOD.  (K)
